# SDR AALA20030557

- Difficulty date: May 12, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CEILING AISLE EMERGENCY EXIT LIGHTS FROM ROWS 8 THROUGHT 11 INOPERATIVE.  INSTALLED NEW EMERGENCY EXIT LIGHT BATTERY GROUND WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
